MAUDE Adverse Event Report: SMITH & NEPHEW, INC. FAST FX STRUT FOR TSF SHT; PIN, FIXATION, THREADED

SMITH & NEPHEW, INC. FAST FX STRUT FOR TSF SHT; PIN, FIXATION, THREADED
Model Number 71070710
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the fast fx strut for tsf sht is wearing numbers off.It is unknown whether the event happened and if there was a patient involvement.
 
Additional Manufacturer Narrative
The information received by the manufacturer has been re-evaluated for mdr reporting and it was determined that this case does not meet the threshold for reporting and is a non-reportable event.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly and a further report submitted outlining both the event details and our investigations performed.

Brand Name
FAST FX STRUT FOR TSF SHT
Common Device Name
PIN, FIXATION, THREADED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11781319
Report Number1020279-2021-03773
Device Sequence Number11558112
Product Code JDW
UDI-Device Identifier03596010474308
UDI-Public03596010474308
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K994143
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71070710
Device Catalogue Number71070710
Device Lot Number19ASM0186
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/12/2021
Supplement Date Received by Manufacturer04/12/2021
Initial Report FDA Received Date05/05/2021
Supplement Report FDA Received Date08/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1